# SDR CA951116002

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767375
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Outer Cylinder
- Part number: 161T111026
- Condition: Corroded
- Location: Trunnion Rt Mlg
- Part time: 24,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE RH MAIN LANDING GEAR INSPECTED AS PER AD 95-19-10, FOUND VISIBLE EVIDENCE OF CORROSION AT THE UPPER TRUNNION AFT BUSHING TO THE CYLINDER SURFACE. CORROSION CONFIRMED BY CHEMICAL SPOT TEST. CYLINDE R REPLACED.
